MathSciNet Relay Station
MathSciNet bibliographic data
MR180619 (31 #4853) 14.50 (20.80)
Serre, Jean-Pierre Sur la dimension cohomologique des groupes profinis. (French) Topology 3 1965 413–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement